# SDR SWAA2023081778583

- Difficulty date: July 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL LOCATED FLOOR STRUCTURE BTW BS 294.5 TO BS 312 LBL 27 AT FWD GALLEY AREA 2023-447485<[01] REPLACED WEB-INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS294.5 TO BS312 AND LBL27 FWD GALLEY AREA IAW B737-700 SRM:51-40-02 AND DWG: 141A5400 REV.A. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CORRECTED STEP 1: REPLACED WEB-INTERCOSTAL LOCATED ON FLOOR STRUCTURE BETWEEN BS294.5 TO BS312 AND LBL27 FWD GALLEY AREA IAW B737-700 SRM:51-40-02 AND DWG: 141A5400 SHEET: 22; REV: A. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
